Both authors contributed equally to the article
Reversible ventricular arrythmia induced by dasatinib
Article first published online: 31 JUL 2013
© 2013 The Authors. Clinical Case Reports published by John Wiley & Sons Ltd.
This is an open access article under the terms of the Creative Commons Attribution-NonCommercial License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited and is not used for commercial purposes.
Clinical Case Reports
Volume 1, Issue 1, pages 20–25, October 2013
How to Cite
Clinical Case Reports 2013; 1(1): 20–25
- Issue published online: 25 OCT 2013
- Article first published online: 31 JUL 2013
- Manuscript Accepted: 28 JUN 2013
- Manuscript Revised: 21 JUN 2013
- Manuscript Received: 30 MAR 2013
- Adverse drug reaction;
- BCR-ABL (breakpoint cluster region-abelson);
- chronic myeloid leukaemia;
- ventricular arrhythmia
Key Clinical Message
Ventricular arrhythmias induced by dasatinib are rare events, but physicians in charge of chronic myeloid leukemia patients should be aware of such potential complications and the need for regular ECG controls during treatment with tyrosine kinase inhibitors.